# SDR IXXA0500157O

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 96,757 hours, 31,077 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Screw
- Condition: Loose
- Location: Prox Sensor
- Part time: 96,757 hours, 31,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM KTOL TO KBFI GEAR HANDLE UP GEAR NOT LATCHED LIGHT STAYED ON.  LANDING CYCLED DOWN THEN UP LIGHT WENT OUT.  MAINTENANCE LUBED GEAR UP LATCHES AND INDICATOR SWITCHES, NO DEFECTS NOTED.  MAINTENANCE FOUND A LOOSE SCREW ON RT DOOR UP LATCH PROXIMITY SWITCH.  SCREW WAS TIGHTENED AND GEAR SWING WAS PERFORMED PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
